# SDR DALA2021011500247

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE FWD RT FRAME 16 DOOR STOP 1 HOLE 3 CRACKED.  CORRECTIVE ACTION: MON INSP PER ERA 589110-14AD SECTION II INSPECTION.
